# SDR R61A2024102500478

- Difficulty date: October 24, 2024
- Submitted: October 25, 2024
- Operation: Air carrier
- Aircraft: N137HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000231
- Aircraft time: 35,686 hours, 26,909 cycles
- System (JASC): 2300 · Communications System
- Part: Interface Unit
- Part number: 7517964967
- Part serial: 1312A221
- Condition: Faulted
- Location: Zone 100
- Part time: 19,768 hours, 13,320 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT CAN TRANSMIT BUT NOT RECEIVE AUDIO THROUGH ALL COMM SYSTEMS. AFTER TRANSFER TO GROUND POWER, AUDIO SYSTEM BEGAN FUNCTIONING.  HOWEVER, COMMS WERE STUCK W/ SPEAKER ENABLED EVEN WHEN DESELECTED.  NO EMERGENCY WAS DECLARED. REMOVED AND REPLACED MRC1 NIM1 IAW AMM 34-02-04. OPS LOAD COMPLETE, NO FURTHER DEFECTS NOTED AT THIS TIME. OPS CHECK GOOD.
